Finiteness results for knots and singularities

Osamu Saeki, Cherry Kearton, S.M.J. Wilson

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)197-206
JournalKobe journal of mathematics
Volume14
Publication statusPublished - 1997

Cite this

Saeki, O., Kearton, C., & Wilson, S. M. J. (1997). Finiteness results for knots and singularities. Kobe journal of mathematics, 14, 197-206.

Finiteness results for knots and singularities. / Saeki, Osamu; Kearton, Cherry; Wilson, S.M.J.

In: Kobe journal of mathematics, Vol. 14, 1997, p. 197-206.

Research output: Contribution to journalArticle

Saeki, O, Kearton, C & Wilson, SMJ 1997, 'Finiteness results for knots and singularities', Kobe journal of mathematics, vol. 14, pp. 197-206.
Saeki, Osamu ; Kearton, Cherry ; Wilson, S.M.J. / Finiteness results for knots and singularities. In: Kobe journal of mathematics. 1997 ; Vol. 14. pp. 197-206.
@article{7c45ff11234b41ffa8f7cd0cb92628df,
title = "Finiteness results for knots and singularities",
author = "Osamu Saeki and Cherry Kearton and S.M.J. Wilson",
year = "1997",
language = "English",
volume = "14",
pages = "197--206",
journal = "Kobe journal of mathematics",
issn = "0289-9051",
publisher = "Kobe University School of Medicine",

}

TY - JOUR

T1 - Finiteness results for knots and singularities

AU - Saeki, Osamu

AU - Kearton, Cherry

AU - Wilson, S.M.J.

PY - 1997

Y1 - 1997

M3 - Article

VL - 14

SP - 197

EP - 206

JO - Kobe journal of mathematics

JF - Kobe journal of mathematics

SN - 0289-9051

ER -